# SDR QXEA2017111700669

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 25,646 hours, 27,299 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: C14135CA
- Part serial: 429QXS
- Condition: Malfunctioned
- Location: Pitot
- Part time: 25,646 hours, 27,299 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT NR 2 CAUTION LIGHT. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED THE NR 2 PITOT STATIC PROBE IAW AMM 34-11-06-000, 400-801 AND LEAK CHECKED IAW TC 6341102, OPS CHECKED GOOD.  PROBE HEATED NORMALLY AND CAUTION LIGHT EXTINGUSHED. AIRCRAFT RETURNED TO SERVICE.
